Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 352126, 7 pages
http://dx.doi.org/10.1155/2014/352126
Research Article

Design of Monopole Antenna Based on Fractal Geometry

1Department of Microwave Engineering, Harbin Institute of Technology, P.O. Box 3054, No. 2, Yikuang Street, Nangang District, Harbin, Heilongjiang 150001, China
2Communication Research Center, Harbin Institute of Technology, P.O. Box 3043, No. 2, Yikuang Street, Nangang District, Harbin, Heilongjiang 150001, China

Received 15 August 2013; Revised 18 November 2013; Accepted 11 December 2013; Published 12 January 2014

Academic Editor: Ahmed A. Kishk

Copyright © 2014 Zhao Yuanqing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chen, J. Sun, S. Huang, Y. D. Chen, and C. Lin, “Characteristics of UWB antenna and wave propagation,” in Proceedings of the International Symposium on Intelligent Signal Processing and Communication Systems (ISPACS '05), pp. 713–716, December 2005. View at Scopus
  2. R. Kumar and P. Bansode, “On the design of ultra wide band antenna based on fractal geometry,” in Proceedings of the 3rd ITU-T Kaleidoscope Academic Conference: Beyond the Internet? Innovations for Future Networks and Services, pp. 161–166, December 2010. View at Scopus
  3. M. M. Sharma and V. Shrivastava, “Printed fractal elliptical monopole antenna for UWB application,” in Proceedings of the International Conference of Recent Advances in Microwave Theory and Applications (MICROWAVE '08), pp. 374–376, November 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. H. G. Schantz, “Bottom fed planar elliptical UWB antennas,” in Proceedings of the 2003 IEEE Conference on Ultra Wideband Systems and Technologies, pp. 219–223, November 2003.
  5. M. Naghshvarian-Jahromi, “Novel wideband planar fractal monopole antenna,” IEEE Transactions on Antennas and Propagation, vol. 56, no. 12, pp. 3844–3849, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Zhong, X. Liang, and W. Wang, “Compact elliptical monopole antenna with impedance bandwidth in excess of 21:1,” IEEE Transactions on Antennas and Propagation, vol. 55, no. 11, pp. 3082–3085, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Liang, C. C. Chiau, X. Chen, and C. G. Parini, “Study of a printed circular disc monopole antenna for UWB systems,” IEEE Transactions on Antennas and Propagation, vol. 53, no. 11, pp. 3500–3504, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. J. C. Lagarias, C. L. Mallows, and A. Wilks, “Beyond the descartes circle theorem,” The American Mathematical Monthly, vol. 109, pp. 338–361, 2002. View at Google Scholar
  9. J. Powell and A. Chandrakasan, “Spiral slot patch antenna and circular disc monopole antenna for 3. 1–10. 6 Ghz, ultra wideband communication,” IEEE Transactions on Antennas and Propagation, vol. 46, no. 2, 1998. View at Google Scholar
  10. Y. J. Cho, K. H. Kim, D. H. Choi, S. S. Lee, and S. Park, “A miniature UWB planar monopole antenna with 5-GHz band-rejection filter and the time-domain characteristics,” IEEE Transactions on Antennas and Propagation, vol. 54, no. 5, pp. 1453–1460, 2006. View at Publisher · View at Google Scholar · View at Scopus